# SDR YENA201805110918

- Difficulty date: May 11, 2018
- Submitted: January 11, 2019
- Operation: Air carrier
- Aircraft: N524JB
- Make and model: Airbus A320-232
- Aircraft serial: 1528
- Aircraft time: 66,801 hours, 24,046 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 932, HOU-BOS. REFER EC A18-402-02. FUSELAGE / CENTER FUSELAGE / RT MLG DOOR ACTUATOR FITTING ON KEEL BEAM / WEAR DAMAGE– TIME LIMITED REPAIR (PENDING DTA); PROVIDED INSTRUCTIONS (REF. /1/) TO ACCOMPLISH PERMANENT REPAIR BY SPOT FACING THE WEAR MARKS FOUND ON THE FWD HINGE FITTING AS PER REF. /2/ AND REF. /3/. THIS EC HAS BEEN REVISED TO INCORPORATE THE PERMANENT REPAIR AS INSTRUCTED. THIS REPAIR HAS BEEN APPROVED BY VIA THE REF. /2/ TD AND A RDAS WILL BE ISSUED UPON REPAIR COMPLETION. THIS EC HAS BEEN CLASSIFIED AS "MAJOR" AS PER THE GUIDELINES ESTABLISHED IN GMM. THIS TIME LIMITED REPAIR HAS BEEN APPROVED VIA REF /11/ RDAS, PENDING DTA WITHIN 6 MONTHS, AND IS CLASSIFIED AS MAJOR.
